# SDR SWAA2022081842400

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT LOCATED AT BS 986 RH SIDE AT UPPER FUSELAGE 2022-366008 / [01] REPLACED LAMP AND TEST IS OK IAW AMM 33-51-04-960-801.;[02] TASK CARD COMPLETE.
